MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US AML HIGH OFFSET LG STAT 18.0MM; AML IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US AML HIGH OFFSET LG STAT 18.0MM; AML IMPLANT : HIP FEMORAL STEM
Catalog Number 155403180
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Tissue Damage (2104); No Code Available (3191)
Date of Event 10/09/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Occupation: is a non-healthcare professional.(b)(4).
 
Event or Problem Description
Litigation alleges infection.Doi: (b)(6) 2005 - dor: (b)(6) 2014 (left hip).

Brand Name
AML HIGH OFFSET LG STAT 18.0MM
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8292809
Report Number1818910-2019-82869
Device Sequence Number1691183
Product Code JDI
UDI-Device Identifier10603295058472
UDI-Public10603295058472
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K012364
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number155403180
Device Lot NumberYN4B21000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2019
Initial Report FDA Received Date01/31/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight109